# SDR IPXA2017111723660

- Difficulty date: November 17, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 80,162 hours, 13,338 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Retainer
- Condition: Broken
- Location: Escape Line
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RETAINING STRAP FOR THE CAPTAIN`S EGRESS ESCAPE LINE, BROKEN.  SECURED THE ESCAPE LINE. OPS CHECKED OK IAW AMM 25-61-00.  ACFT OK FOR SERVICE.
